Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

TMI Warning-Severe Thrush

(3 Posts)
lifesjoys Sun 23-Apr-17 22:17:07

Here I am again, with yet another issue.

Gave birth 4 weeks ago.
Haematoma
2nd degree tear
Surgery to repair said haematoma
Infection of the womb
Antibiotics given x 2 lots.

Now, the tissue IN my vagina is an off cream colour, it looks disgusting!
Also, TMI my vagina smells a bit like it's got an infection (is this possible after 10 days of antibiotics??)

Anyone have any experience?? I've suffered with thrush for years. Just not this bad.

mineofuselessinformation Sun 23-Apr-17 22:27:34

You need to see your GP or a midwife tomorrow.

MollyHuaCha Sun 23-Apr-17 23:25:47

It's prob caused by the antibiotics. Easily treated, so don't worry. Seek medical advice as soon as poss. Good luck smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now